(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 74 (1985) | previous | next

  • Wolfram Büttner
    Automorphismengruppen von Translationsebenen, die gewisse verallgemeinerte Elationen besitzen
    74 1985 pages 1–5 paper@numdam review@mr review@zbl
  • Norbert Brunner
    Spaces of urelements
    74 1985 pages 7–13 paper@numdam review@mr review@zbl
  • Endrina Bermudez; Marisela Mayz; Ofelia Perotti
    A geometric characterization of the generators in an extension of odd prime order of a finite field
    74 1985 pages 15–22 paper@numdam review@mr review@zbl
  • M. Cristina Ronconi
    Sui monoidi di ordine quattro di P3 singolari in codimensione uno (Fourth-order monoids of P3 that are singular in codimension one)
    74 1985 pages 23–37 paper@numdam review@mr review@zbl
  • Nicolae Popescu; Constantin Vraciu
    On Dedekind domains in infinite algebraic extensions
    74 1985 pages 39–44 paper@numdam review@mr review@zbl
  • Martin Huber
    A simple proof for a theorem of Chase
    74 1985 pages 45–49 paper@numdam review@mr review@zbl
  • L. Bican; L. Salce; J. Štepán
    A characterization of countable Butler groups
    74 1985 pages 51–58 paper@numdam review@mr review@zbl
  • U. Dempwolff
    On the automorphism group of planes of Figueroa type
    74 1985 pages 59–62 paper@numdam review@mr review@zbl
  • Tullio Valent
    A property of multiplication in Sobolev spaces. Some applications
    74 1985 pages 63–73 paper@numdam review@mr review@zbl
  • E. Barozzi; I. Tamanini
    On the convergence of minimal boundaries with obstacles
    74 1985 pages 75–84 paper@numdam review@mr
  • Alberto Valli
    On the integral representation of the solution to the Stokes system
    74 1985 pages 85–114 paper@numdam review@mr review@zbl
  • P. C. Craighero
    About Abhyankar's conjectures on space lines
    74 1985 pages 115–122 paper@numdam review@mr review@zbl
  • Riccardo Marconi
    Il gruppo degli automorfismi esterni di un p-gruppo nilpotente infinito e suoi p-sottogruppi normali (The outer automorphism group of an infinite nilpotent p-group and its normal p-subgroups)
    74 1985 pages 123–127 paper@numdam review@mr review@zbl
  • C. Nastasescu; N. Rodinò
    Group graded rings and smash products
    74 1985 pages 129–137 paper@numdam review@mr review@zbl
  • Giorgio Faina; Gábor Korchmáros
    Il sottogruppo generato dalle involuzioni regolari di un B-ovale 2-transitivo (The subgroup generated by regular involutions of a doubly transitive B-oval)
    74 1985 pages 139–145 paper@numdam review@mr review@zbl
  • A. Salvatore
    Periodic solutions of asymptotically linear systems without symmetry
    74 1985 pages 147–161 paper@numdam review@mr review@zbl
  • Jürgen Bierbrauer
    Blocking sets of 16 points in projective planes of order 10. III
    74 1985 pages 163–174 paper@numdam review@mr review@zbl
  • Anna Maria Bresquar
    Sulla risoluzione asintotica dell'equazione y'=A(t)y, con A(t) matrice 2x2, nel caso oscillante (Asymptotic solution of the equation y'=A(t)y, where A(t) is a 2×2 matrix, in the oscillatory case)
    74 1985 pages 175–204 paper@numdam review@mr review@zbl
  • Luigi Salce; Paolo Zanardo
    Some cardinal invariants for valuation domains
    74 1985 pages 205–217 paper@numdam review@mr review@zbl
  • Mario Miranda; Stephen Roberts
    Lagrange multipliers and geometric measure theory
    74 1985 pages 219–224 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS